MathSciNet Relay Station
MathSciNet bibliographic data
MR423812 65L05
Gupta, G. K. Some new high-order multistep formulae for solving stiff equations. Math. Comp. 30 (1976), no. 135, 417–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement